# SDR MWEA040206

- Difficulty date: November 1, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N810ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48072
- Aircraft time: 46,574 hours, 42,635 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5920323555
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN DENT AT STATION 294 LONGERON 24 RIGHT.  FOUND TO BE OUT OF LIMITS.  REMOVED DOUBLER, COLD WORK SKIN AND INSTALLED DOUBLER.
